# SDR GTIA9700065

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RIGHT FORWARD OUTBOARD WING BOX FLOOR PANEL HAS DELAMINATING DOUBLERS, TWO SECTION DOUBLERS MISSING (TWO EACH) SPACERS MISSING AT END OF U-CHANNEL.  REPLACE MISSING SPACERS AT END OF U-CHANNEL.  REBOND DOUBLER PER MM 53-20-1.  FABRICATED AND INSTALLED NEW DOUBLERS PER SRM 53-20-0 FIG 3C.  SPACERS CEMENTED PER MM 20-20-0.  (M)
